# SDR CALA2016121601081

- Difficulty date: December 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 41,704 hours, 14,342 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACKED AT HSS 129.50.  THREE FASTENERS AFT OF DOUBLER. REPAIRED IAW SRM 55-10-01, REPAIR 11.
